# SDR UALA2010040801174

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,252 hours, 9,621 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 RT BOTH UPPER DOOR SILL EMERGENCY LIGHTS INOP, ABOVE DOOR EXIT SIGN INOPERATIVE.  RELAMPED, CHECKS OKAY.
